MathSciNet Relay Station
MathSciNet bibliographic data
MR1785006 49K45 (60G44 60H30 93E20)
Cadenillas, Abel; Haussmann, Ulrich G. The stochastic maximum principle for a singular control problem. Stochastics Stochastics Rep. 49 (1994), no. 3-4, 211–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement